RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 1(343), Pages 157–158 (Mi umn483)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integrable bi-Hamiltonian systems of hydrodynamic type

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm483

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:1, 153–154

Bibliographic databases:

MSC: 37K05
Accepted: 13.12.2001

Citation: O. I. Mokhov, “Integrable bi-Hamiltonian systems of hydrodynamic type”, Uspekhi Mat. Nauk, 57:1(343) (2002), 157–158; Russian Math. Surveys, 57:1 (2002), 153–154

Citation in format AMSBIB
\Bibitem{Mok02}
\by O.~I.~Mokhov
\paper Integrable bi-Hamiltonian systems of hydrodynamic type
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 1(343)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn483}
\crossref{https://doi.org/10.4213/rm483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1914550}
\zmath{https://zbmath.org/?q=an:1044.37047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..153M}
\elib{http://elibrary.ru/item.asp?id=13412564}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 153--154
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176382300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035998032}


Linking options:
  • http://mi.mathnet.ru/eng/umn483
  • https://doi.org/10.4213/rm483
  • http://mi.mathnet.ru/eng/umn/v57/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies Related to Them”, Theoret. and Math. Phys., 132:1 (2002), 942–954  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. I. Mokhov, “Integrable bi-Hamiltonian hierarchies generated by compatible metrics of constant Riemannian curvature”, Russian Math. Surveys, 57:5 (2002), 999–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. I. Mokhov, “The Liouville Canonical Form for Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies”, Funct. Anal. Appl., 37:2 (2003), 103–113  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. I. Mokhov, “Quasi-Frobenius Algebras and Their Integrable $N$-Parameter Deformations Generated by Compatible $(N\times N)$ Metrics of Constant Riemannian Curvature”, Theoret. and Math. Phys., 136:1 (2003), 908–916  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:132
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019